# SDR UALA2012082904858

- Difficulty date: August 28, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 51,329 hours, 20,473 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Faulty
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HEAVY TIRE VIBRATION AFTER ROTATION UNTIL WHEELS STOPPED ROLLING IN WHEEL WELL.  REPLACED BOTH NOSE TIRE ASSEMBLIES PER MM.
